# SDR DLM90010077

- Difficulty date: January 13, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 16,485 hours, 8,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9953015507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CANTED STATION 1520 BULKHEAD WAS FOUND WITH TWO 2 INCH CRACKS AT THE 1:00 O CLOCK POSITION (LOOKING AFT).  THE CRACKS ARE NEAR THE JOGGLE LINE FOR THE FACTORY WEB SPLICE.  THE DAMAGED SECTION OF WEB WAS TRIMMED OFF AND AN ALUMINUM DOUBLER AND TRIPLER INSTALLED TO REPLACE THE REMOVED AREA AND REPLACED THE JOGGLED SPLICE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379779-14, REV A.
